# SDR DLM88961196

- Difficulty date: May 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N992DL
- Make and model: Doug MD-88
- Aircraft serial: 53344
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Anti-Ice Sensor
- Condition: Failed
- Location: Lt Windshield
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

PILOTS W/S A/I SNSR BEGAN SMOKING.  TURNED OFF W/S A/I AND SMOKE ABATED.  T/S IN PROGRESS, REPOSITIONED WIRE BUNDLE, CKD ALL LUGS, WIRES, TERMINALS.  PHENOLIC ON WINDOW SMELLS OF SMOKE.  NO APPARENT BLUEING, SCORCH, CHAR OR BURN MARKS.  REPLACED WINDOW AS PRECAUTION.
